Brown patches

Do you have a question related to a skin condition that doesn't fit in any of the other boards? Perhaps you're living with ichthyosis, hyperhidrosis or something else we've not covered? Your questions and discussions can be posted here.

Moderator: talkhealth

Locked
2 posts
Guest Posts
Posts: 712
Joined: Wed Sep 07, 2016 4:12 pm
Quote

by Guest Posts on Tue Sep 08, 2020 12:18 pm

Brown patches

Hi I have been on the pill for several years and have developed brown skin patches on my top lip and face and also have scarring from acne flare-ups I keep getting My doctor says the pill has caused the blemishes and has prescribed a new pill and an acid ointment to try to disguise the pigmentation marks I have had laser treatment as a teenager to remove similar birthmarks The condition of my face is causing me anxiety and I’m very self-conscious Would laser treatment work and if so who would I go to as I know it will have to be privately I’m 33 years old Thank you Sue
talkhealth team on behalf of a guest visitor

User avatar
Vanessa Jane Davies
Posts: 36
Joined: Tue Aug 16, 2016 11:41 am
Quote

by Vanessa Jane Davies on Thu Sep 17, 2020 5:14 pm

Re: Brown patches

Hello Sue,

I'm sorry to hear about both the hyper pigmentation and the acne scarring which must be so difficult for you.

In my opinion skin camouflage would most certainly be of help whether you choose to use the products short term or long term.

I recommend you seek an appointment either with the charity Changing Faces NHS, or go privately - either way i would advise that the practitioner has clinical experience of patients who have undergone laser treatment programmes and also has an up to date knowledge and understanding of SPF's - in order for you to get the best possible outcome.

Please let me know if you need any further information.
Vanessa Jane Davies MEWI LCGI
Skin Camouflage Consultant
http://www.talkhealthpartnership.com/on ... davies.php

Locked
2 posts